# SDR FDEA201007012308

- Difficulty date: July 1, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Gouged
- Location: Bs 415-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 415-440 RBL 45 SEAT TRACK GOUGED. BLENDED AREA. FOUND TO BE OUT OF LIMITS PER SRM 53-00-52,FIG 101, DETAIL 7. REMOVED AND REPLACED SEAT TRACK PER SRM 51-40-02.
